Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

Day, Stuart and Taheri, Ali (2017) A class of extremising sphere-valued maps with inherent maximal tori symmetries in SO(n). Boundary Value Problems, 2017 (187). ISSN 1687-2770

This list was generated on Sun May 16 10:05:41 2021 BST.